Band-gap boundaries and fundamental solitons in complex two-dimensional nonlinear lattices


Ablowitz M. J. , Antar N. , BAKIRTAS I., ILAN B.

PHYSICAL REVIEW A, vol.81, no.3, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1103/physreva.81.033834
  • Title of Journal : PHYSICAL REVIEW A

Abstract

Nonlinear Schrodinger (NLS) equation with external potentials (lattices) possessing crystal and quasicrystal structures are studied. The fundamental solitons and band gaps are computed using a spectral fixed-point numerical scheme. Nonlinear and linear stability properties of the fundamental solitons are investigated by direct simulations and the linear stability properties of the fundamental solitons are confirmed by analysis the linearized eigenvalue problem.